| Model Number |
SPMM-46 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nausea (1970); Pain (1994); Scar Tissue (2060); Injury (2348); Constipation (3274)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced pain, a thick scar capsule, epigastric periumbilical pain with nausea and constipation.Post-operative treatment included revision surgery.